Is there any specific therapy which can help me in getting back my emotional and intellectual abilities back after 3 years of depression, or I should keep taking medication which doesnt help at all.In every situation Im unable to be confident like before coz of this. Help
Like the answers? Chat privately with the doctor of your choice
Of course. Meet a psychologist in your city and find the root cause for the depression earlier. Then , definitely he Counsellor would help you how to overcome that and face life more confidently and successfully
Have you conveyed this consern to your psychiatrist . Modern drug therapy is quite effective if given judiciously. You will definitely gain your prev personality but first have an evaluation from a good psychiatrist about why your medication is not working!
Hello, yes it is definitely possible and rather the goal of treatment to get you back to your pre illness self. In case medication have not helped you a comprehensive assessment is required to understand basis of your incomplete recovery. The causes could be multiple ranging from biological factors like thyroid, medication, hormonal causes, seizure disorder etc. Psychological causes like stress, dysfunctional relationship etc. Social like family related, professional related etc.
After a thorough review, options of helping you regain your previous emotional and intellectual self can be planned. One definite solution is addition of a psychological intervention to your medication. Change of medication, treating related conditions can be discussed in person with your psychiatrist. Do not delay help seeking to help you get better and the best of you..
Hope this helps you..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.